Journal of Differential Geometry

Connections, cohomology and the intersection forms of 4-manifolds

S. K. Donaldson

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 24, Number 3 (1986), 275-341.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214440551

Digital Object Identifier
doi:10.4310/jdg/1214440551

Mathematical Reviews number (MathSciNet)
MR868974

Zentralblatt MATH identifier
0635.57007

Subjects
Primary: 57R55: Differentiable structures
Secondary: 32C10 32G05: Deformations of complex structures [See also 13D10, 16S80, 58H10, 58H15] 32J15: Compact surfaces 53C05: Connections, general theory 58G10

Citation

Donaldson, S. K. Connections, cohomology and the intersection forms of 4-manifolds. J. Differential Geom. 24 (1986), no. 3, 275--341. doi:10.4310/jdg/1214440551. http://projecteuclid.org/euclid.jdg/1214440551.


Export citation